# SDR CA051108010

- Difficulty date: October 28, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cessna 337C
- Aircraft time: 8,141 hours
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C307
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: S13605
- Condition: Arced
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH FLIGHT, PILOT SELECTED LANDING GEAR DOWN.  LANDING GEAR CONTROL CIRCUIT BREAKER POPPED AND WOULD NOT RESET.  PILOT WAS INSTRUCTED TO CARRY OUT AN EMERGENCY GEAR EXTENSION AND FOLLOW LANDING PROCEDURES IN PILOT'S OPERATING HANDBOOK.  UPON INVESTIGATION, THE CONNECTION TO LANDING GEAR C/B WAS LOOSE AND ARCHING.  THE CONNECTION WAS CLEARED AND SECURED.  NO OTHER FAULTS WERE FOUND. SUBSEQUENT GEAR SWING AND TEST FLIGHT C/O.  SERVICEABLE.
